Aspro Clear Pain Relief Aspirin 20 Tablets

Save $0.11

Price:
Sale price$6.89 Regular price$7.00

Aspro Clear Aspirin Tablets provide fast relief of pain, fever and inflammation in a convenient tablet format.
Aspro Clear Aspirin Tablets provide fast & effective temporary relief from: Headache, Sore throat, Toothache, medically-diagnosed rheumatic and arthritic pain, pain associated with cold and flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever.
- Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.
- Easy to halve convenient tablet format.
-Suitable For: Adults and children 12 years and over.
Always read the label and follow the directions for use.

SKU: 93237413
Description: Aspro Clear Aspirin Tablets provide fast relief of pain, fever and inflammation in a convenient tablet format.
Aspro Clear Aspirin Tablets provide fast & effective temporary relief from: Headache, Sore throat, Toothache, medically-diagnosed rheumatic and arthritic pain, pain associated with cold and flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever.
- Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.
- Easy to halve convenient tablet format.
-Suitable For: Adults and children 12 years and over.
Always read the label and follow the directions for use.
Size: 20 Tablets
Brand: Aspro
Category:
  • All Products,
  • Medicinals,
  • Pain Relief,
  • Specials
Manufacturer: Bayer Australia Ltd
Manufacturer Address: 875 Pacific Highway, Pymble 2073
Directions: Adults: Take 2 - 3 tablets with water every 4 hours as necessary. Children over 12 years: Take 1 - 2 tablets with water very 4 hours as necessary. Do not exceed 12 tablets in 24 hours unless directed by a doctor.
Ingredients: Each Tablet contains Aspirin 320mg.
Product Warnings: Always read the label. Contains sulfites. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines.
Print Mandatory Statement: Always read the label and follow the directions for use. Incorrect use could be harmful.

You may also like